Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Pity26

Member
  • Total Reviews

    0
  • Content Count

    45
  • Joined

  • Last visited

Everything posted by Pity26

  1. Could anyone here please give me Dr. Chu's contact details? I hope he can give me some answer to my stubburn acne problem. I think I'll have to see him privately as I don't fall in his NHS zone. Thanks.
  2. If I was to vote on this thread a couple of years back I would have voted for Accutane but now after 3 years of tane its truth is coming out. I am 26 now and have been fighting with acne for about 10 years. Had long spells of antibiotics ranging from doxy to mino and 2 courses of Accutane. Today the fact is I not just have acne, but accutane induced hair loss, Crohn's disease and many more.... Throughout my life I have learnt lessons after committing mistakes, but this mistake was a bit too ex
  3. I am taking zinc for the last 4 months now and have stopped Minoxidil since last 3 months.
  4. Thanks guys for your suggestions. I have started taking medications 5-ASA and also taking a lot many precautions. Gotta see a dietician soon to sort out my diet plan. Hi Gobucks, My doc has asked me to continue with normal diet & he says he won't alter my diet at this point. But I still want to be cautious. I can't decide weather to be wary of high fiber diet or not, as I aint having symptoms like diarhoea. I still eat brown breads & cabbage family food. Do you think this will be right.
  5. Thanks guys for your inputs. I did have an idea that Accutane is the reason for my diagnosis but I think now its too late. What really sucks is that now I have to fight with not just Acne but crohn's as well. I have'nt got its extreme symptoms yet but they really sound horrifying. Take care you all.
  6. Hi guys, Hope you all are doing well. I just wanted to know if there are ppl on this board who have suffered from Crohn's or other IBD symptoms after taking Accutane. Sadly I have been diagnosed with Crohn's a few weeks back, though it seems to be mild at the moment. I don't have any family history with this disease which is considered to be the main reason of it. Just gives me a reason to blame Accutane . Thanks. Saby.
  7. Hi guys, It might sound illogical but its a bit interesting. First time I took accutane was in Jan 2006 and was brave enough to take a short course in Dec last year. I started shedding hair straight after taking tane in 2006 with temples being worst effected. For the entire 3 years period I kept shedding badly, some like 100 hair fall everytime I shampoo. I even used Minoxidil 12.5% for about 2 years which helped in maintaining the hair density but I still kept shedding. Apart from temples I ha
  8. I think I would have to see some private derma now. As from NHS I could see only him which falls under my area. This means my money shedding continues.
  9. I met my derma today and told him that I had to stop accutane because of unbearable side effects. He was the one who earlier told me that if I cant bear with the side effects I should stop taking it. And today he said I am the first case in his 25 yrs of experience who has had such side effects. According to him accutane only comes with dry chapped lips & dry skin. What kind of derma he would be. I almost laughed on his face. I expected him to tell me what options I am left with and he bug
  10. I can clearly understand your pain my friend. My experience with Accutane has also not been very good. I came on this site a couple of months back when I read a lot of horror stories including yours. Ignoring all those I went on with tane. This was my second tane course and I already had side effects carried from my 1st course 3 yrs back. The thing is we all are so desperate to get our acne cleared, that we forget to think about the other servere side effects. Its only when we face bad experie
  11. Hi guys, Do you know much about Minoxidil 15% (xandrox). I am currently on 12.5% which is working fine but I thought to try 15% this time round if it makes any difference. My main reason to switch is the price difference. Apparently xandrox will cost me much lesser than my current 12.5%. Also it is recommended not to use these topical steroids like dermovate for long time as it could lead to skin thinning. Its got other side effects as well which is why it should not be used on daily basis as
  12. Thanks for that. Also why are you not happy with topical retenoids. Do they also have hair loss side effects or some others??
  13. Thanks for your advice, guys. Well I am a male btw and I do have sensitive skin. Going by it PHA sounds to be the right choice. Do you have any products in mind. I saw NeoStrata doing some PHA products. Would that be the way forward? Also would you suggest combining this with BP regimen? Thanks.
  14. Hi guys, I had to stop accutane last month because of severe hair fall. I took it only for 3 weeks within which it did some good to my skin. Its not oily anymore and feeling good. Though I am not sure for how long it would last. I still have red marks left from previous acne which could reappear any time. I have to see my derma on monday when he'll tell me what to do next. Could you guys pls suggest what should I do now? Is there something by which I could maintain my non-oily skin? Please a
  15. The first time I took Accutane was 3 yrs back. After stopping it I started to observe dry/tired eyes & blurry vision. Till date I have the same problem to some extent. I've got my eyes tested several times and they seem to find nothing wrong. Last month I started another course of tane and all those side effects started coming again. Excessive hair loss, dry/tired eyes. My eyes seem never in a relaxed state. I stopped it within 3 weeks. This accutane truly sucks. Perhaps I am too sensitive
  16. Hi Guys, Hope u all r doing well with skin & hair. News not very good at my end. I have stopped tane because of excess hair fall and now I feel my skin is slowly going back to its earlier state. Today i noticed small red bumps appearing which looks very scary. seems like they would be turning into giant acne. I need to see my derma on 5th Jan, when he'll tell me the next course of action. don't really know what's left for me. I'll give this hibiscrub & Ibuprofen a try. And now i am goi
  17. Sounds like you'll be al right then. Just keep an eye on it. Few ppl even start shedding after they finish the course. For me it started after 1 week of starting tane.
  18. Hi faust, Well in my case accutane is definitely working quite well for acne. I am on my 3rd week and my skin is doing quite well, it feels my skin has never been this good. But it comes with its own price. My hair are falling very aggressively. Every time I shampoo i loose about 100+ hair, and i know its gonna be very bad for my already receded hairline. I am recalculating my options now, lets see how it goes. HTH.
  19. Hi Mikey, Well I am not sure how well Vit B5 works but I suspect it would also have hair fall & scalp drying effects. I am now in such a tricky situation. I've tried almost everything for acne and seems accutane is the only last resort. It does make my hair condition worse but I think I'll have to live with it. I am applying minoxidil to counter act it and probably in a few months time I'll have to give a try to Propecia. can't help it. TA.
  20. Guys, Just an update. I met my derma today and brought to his notice the side effects I am facing. He has now suggested me to bring down the dose to 10mg/day. If my skin continue to respond well with this dose then I could stick with it. Otherwise I'll go up till 20mg but no further. Hope this works for me, else I am naked. TA.
  21. What are your thoughts about Nizoral shampoo? I read about it in this forum only and going to use it tomorrow. It seems to act on dandruff and itchiness which is what caused by accutane. Also its got Ketoconazole, which is known for its hair growth effect.
  22. I took accutane for the first time 3 years back and my temples & hairline was badly effected. It has never recovered even being on Minoxidil. I am now on my 2nd round of tane and worried how bad things could go this time.
  23. I too thought the same. I guess you can dye whenever you want. Pls correct me if I'm wrong.
  24. Thanks for ur reply, Max. What would you suggest for the scalp irritation & itching I've already developed. There's also a small sore lump at the centre of my scalp. I'm surely getting down to 20 from tomorrow on, even though my derm opposes this. According to him the drug is not effective below 30mg/day. Thanks again!!
  25. I was having the same problem but it was before I started with Accutane. I was recovering well from it by taking high fibre diet and lots of water. My derma was aware of it and he suggested me to start with Accutane. Till now I've not seen the problem coming again as I am taking good diet. But I was really left with no other option, nothing worked for my acne. So I decided to take the risk of tane. TC.
×